Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The weakly complex bordism of Lie groups


Author: Ted Petrie
Journal: Bull. Amer. Math. Soc. 73 (1967), 689-691
MathSciNet review: 0216508
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Conner and E. Floyd, Torsion in SU bordism, Mem. Amer. Math. Soc. 60 (1966), 72 pp. MR 189044
  • 2. J. Milnor, Lectures on characteristic classes, Mimeographed notes, Princeton Univ., Princeton, N. J., 1958.
  • 3. S. Araki and H. Toda, Multiplicative structures in mod q cohomology theories 1, Osaka Math J. 2 (1965), 71-115. MR 182967
  • 4. R. Bott, The space of loops on a Lie group, Michigan Math. J. 5 (1958), 35-61. MR 102803
  • 5. R. Bott, Applications of the theory of Morse to symmetric spaces, Amer J. Math. 80 (1958), 965-1029. MR 105694
  • 6. J. Milnor, Construction of universal bundles, II, Ann. of Math. 63 (1956), 430-436. MR 77932


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11827-5